Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for symptoms of GERD

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1989 Questions

default
Posted on Fri, 3 Mar 2017 in Digestion and Bowels
Question: I am experiencing what I think is some sort of stomach problem. I have been having trouble eating spicy foods and today I threw up. Not sure, but may have seen bright red blood? Not much of it if that is what it was. I have a little pain in my right side.
doctor
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Gastritis

Detailed Answer:
Hi
Thanks for choosing HCM.

You are having a condition called GERD (Gastro esophalegeal reflux disorder) overlapped with Gastritis and reflux oesophagitis. In this, there is reversal of acid and gastric contents from stomach back into food pipe. It is usually associated with severe retrosternal chest burning sensation called heart burn and gastritis.As you suspect a bit red color in your vomiting,A sample of next vomit should be sent for routine and microscopy test to look for blood.A probiotic should be started for 1 week.
Please request your Gastroenterologist to prescribe you Levosulpiride or Domperidone 30 mg once daily in combination with proton pump inhibitor. This will help you symptomatically in long term.
Acotiamide can also be added to your regimen thrice daily . Please discuss these options with your Gastroenterologist.As per your question yes you can start till tomorow morning however start taking probiotics and Pantoprazole from today.

Though not asked by you yet some general instructions apart from medicines to help you in fast recovery are-

- Increase XXXXXXX warm water intake
- Try to eat vegetable,Take a lot of Yoghurt along with food.
- Don't eat spicy food.
No smoking and alcohol.
-Add lot of vegetables and fruits to your diet.
-Fruit juices should not be taken they increase acidity.
-Take small amount of food every 2 hours,Don't take large meals at one time.

Thanks!
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting . any ideas what this could be from?

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't seem to burp or pass gas when this happens. Feels as if there is no room for my lungs to breathe and like my heart is beating slower. I took Gas-X and it goes away in about 20 minutes. I have a history of acid reflux which is under control with Prevacid. Could I have a problem with not enough good bacteria in my gut due to taking the proton pump inhibitors for several years or could this be something more serious? Thank you.

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling over in bed. I'm a 31 yr old female with no family history of anything like this. I'm not in agony but very aware my chest hurts. Any suggestions? Thank you

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh